A new proof of Gromov's theorem on groups of polynomial growth

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)815-829
Number of pages15
JournalJournal of the American Mathematical Society
Volume23
Issue number3
DOIs
StatePublished - Jul 2010

Fingerprint

Polynomial Growth
Polynomials
Theorem

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A new proof of Gromov's theorem on groups of polynomial growth. / Kleiner, Bruce.

In: Journal of the American Mathematical Society, Vol. 23, No. 3, 07.2010, p. 815-829.

Research output: Contribution to journalArticle

@article{08278abbcf84477bba6f4d33a5c0446d,
title = "A new proof of Gromov's theorem on groups of polynomial growth",
author = "Bruce Kleiner",
year = "2010",
month = "7",
doi = "10.1090/S0894-0347-09-00658-4",
language = "English (US)",
volume = "23",
pages = "815--829",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "3",

}

TY - JOUR

T1 - A new proof of Gromov's theorem on groups of polynomial growth

AU - Kleiner, Bruce

PY - 2010/7

Y1 - 2010/7

UR - http://www.scopus.com/inward/record.url?scp=77952074021&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77952074021&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-09-00658-4

DO - 10.1090/S0894-0347-09-00658-4

M3 - Article

VL - 23

SP - 815

EP - 829

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 3

ER -